Том 71
№ 11

All Issues

Massalitina E. V.

Articles: 2
Article (Ukrainian)

Mitigation method for a round plate under the action of mass forces

Kilchinsky A. A., Massalitina E. V.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 4. - pp. 481-494

We develop a refined approximate method for the analytic investigation of the stress-strain states of orthotropic plates. The efficiency of the method is confirmed by comparing the exact and approximate solutions of the problem of bending of a circular plate.

Brief Communications (Ukrainian)

On the Perov Integro-Summable Inequality for Functions of Two Variables

Massalitina E. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2004. - 56, № 11. - pp. 1569-1576

We present a generalization of the Perov integral inequality for functions of two variables in the case of discontinuous functions.